- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:66 Issue:2
- ROBUST PARAMETER ESTIMATION FOR THE MARSHALL-OLKIN EXTENDED BURR XII DISTRIBUTION
ROBUST PARAMETER ESTIMATION FOR THE MARSHALL-OLKIN EXTENDED BURR XII DISTRIBUTION
Authors : Yeşim GÜNEY, Olcay ARSLAN
Pages : 141-161
Doi:10.1501/Commua1_0000000808
View : 12 | Download : 5
Publication Date : 2017-08-01
Article Type : Research Paper
Abstract :In this paper, we consider the parameter estimation of the Marshall–Olkin extended Burr XII insert ignore into journalissuearticles values(MOEBXII); distribution, which is a generalizationof the Burr XII distribution.For the estimation of the parameters in theMOEBXII, maximum likelihood insert ignore into journalissuearticles values(ML); is available. However, this is not robustestimator. In this paper we proposed a robust estimator based on M estimation method to estimate the parameters of the MOEBXII distribution. Weperform a small simulation study to illustrate the performance of proposedmethod. We also reanalyze two data sets to asses the capability of the robustestimators over the ML and LS estimatorsKeywords : Marshall Olkin extended Burr XII MOEBXII, distribution, robustestimator, maximum likelihood estimator, least squares estimator